×

zbMATH — the first resource for mathematics

Operator Connes-amenability of completely bounded multiplier Banach algebras. (English) Zbl 07088756
Let \(B\) be a completely contractive Banach algebra and \({\mathcal{M}}_{cb}(B)\) the completely bounded multiplier algebra of \(B\). Conditions, under which a) \({\mathcal{M}}_{cb}(B)\) is a dual Banach algebra and b) the operator amenability of \(B\) is equivalent to the operator Connes-amenability of \({\mathcal{M}}_{cb}(B)\), are found.
Reviewer: Mati Abel (Tartu)
MSC:
46H20 Structure, classification of topological algebras
46H35 Topological algebras of operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Daws, M., Connes-amenability of bidual and weighted semigroup algebras, Math. Scand. 99 (2006), 217-246
[2] Daws, M., Multipliers, self-induced and dual Banach algebras, Dissertationes Math. (Rozprawy Mat.) 470 (2010), 62 pp
[3] Deutsch, E., Matricial norms, Numer. Math. 19 (1) (1970), 73-84
[4] Effros, E. G.; Ruan, Z.-J., Operator Spaces, Clarendon Press, 2000
[5] Hayati, B.; Amini, M., Connes-amenability of multiplier Banach algebras, Kyoto J. Math. 50 (2010), 41-50
[6] Hayati, B.; Amini, M., Dual multiplier Banach algebras and Connes-amenability, Publ. Math. Debrecen 86 (2015), 169-182
[7] Helmeskii, A. Ya., Homological essence of amenability in the sense of A. Connes: the injectivity of the predual bimodule, Math. USSR.-Sb. 68 (1991), 555-566
[8] Johnson, B. E., An introduction to the theory of centralizers, Proc. London Math. Soc. 14 (1964), 299-320
[9] Johnson, B. E., Cohomology in Banach Algebras, Mem. Amer. Math. Soc. 127 (1972)
[10] Johnson, B. E., Non-amenability of the Fourier algebra of a compact group, J. London Math. Soc. 50 (2) (1994), 361-374
[11] Johnson, B. E.; Kadison, R. V.; Ringrose, J. R., Cohomology of operator algebras III, Bull. Soc. Math. France 100 (1972), 73-96
[12] Larsen, R., An Introduction to the Theory of Mutipliers, Springer-Verlag, Berlin, 1971
[13] Oshobi, E. O.; Pym, J. S., Banach algebras whose duals consist of multipliers, Math. Proc. Cambridge Philos. Soc. 102 (1987), 481-505
[14] Ruan, Z.-J., The operator amenability of \(A(G)\), Amer. J. Math. 117 (1995), 1449-1474
[15] Runde, V., Amenability for dual Banach algebras, Studia Math. 148 (2001), 47-66
[16] Runde, V., Lectures on Amenability, Lecture Notes in Math., vol. 1774, Springer-Verlag, Berlin-Heidelberg-New York, 2002
[17] Runde, V., Connes-amenability and normal, virtual diagonals for measure algebras. I, J. London Math. Soc. 67 (2003), 643-656
[18] Runde, V., Connes-amenability and normal, virtual diagonals for measure algebras. II, Bull. Austral. Math. Soc. 68 (2003), 325-328
[19] Runde, V., Dual Banach algebras: Connes-amenability, normal, virtual diagonals, and injectivity of the predual bimodule, Math. Scand. 95 (2004), 124-144
[20] Runde, V.; Spronk, N., Operator amenability of Fourier-Stieltjes algebras, Math. Proc. Cambridge Philos. Soc. 136 (2004), 675-686
[21] Runde, V.; Uygul, F., Connes-amenability of Fourier-Stieltjes algebras, Bull. London Math. Soc. (2015)
[22] Spronk, N., Measurable Schur multiplies and completely bounded multipliers of the Fourier algebras, Proc. London Math. Soc. 89 (2004), 161-192
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.